hello, sorry for disturbing you. i have used propecia for hair thinning and hair loss. i have seen great results just in a month. hair loss totally stopped from the first week and hair became very thick just with in 30 days of use. but i stopped using the medicine. after some days again my hair started shedding and thinning.
after five months again i started taking the medicine. i have completed one month on the medicine but still my hair sheds a lot and hair appears very thin. it is not working as it worked before. what might be the problem? is my body showing tolerance towards the medicine? should i continue or discontinue the medicine? please tell me…..
I have a hard time believing the Propecia caused your hair to become very thick in just a month. Maybe it was a placebo effect. Propecia usually takes about 6+ months to start working to that degree. It works on the new hair that is growing out of the skin, which grows at about 1/2 inch per month. Regardless, why did you stop after a month and then decide 5 months later to restart? The medication has to be continued daily for it to be effective, but I can’t tell you whether you should take a prescription medication (I am not your prescribing doctor).
Please follow up with your doctor who prescribed you the medication and discuss these issues to determine your next course of action. You need a good solid diagnosis of your hair loss and measurement of a baseline (miniaturization study, photographs, bulk measurement, etc).